Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Back and abdominal pain after lifting heavy object. Taking Panadol and Rafen. How long will this last?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
Hi I lifted the top of a table made from granite which was very heavy and have had severve back pain and abdo pain with nause it happened on Saturday and it is now Thursday . I have been taking pandol osteo and then went to chemist yesterday and he gave me rafen tablets for pain and inflamation. How long will this last Thanks XXXXXXX
Posted Wed, 10 Apr 2013 in Back Pain
Answered by Dr. Mayank Bhargava 44 minutes later
Welcome to XXXXXXX forum.

Let me know your other associated symptoms along with mentioned.
Do you have acidic belching/ abdominal bloating/ excessive flatulence/ retro sternal burning pain?
Are you taking any other medication apart from mentioned?

With the available described symptoms, there could be possibility of muscle sprain induced by heavy lifting.
There appears to be least correlation between abdominal symptoms and granite stone lifting.
Abdominal symptoms could be due to dyspepsia induced by pandol osteo.

You should consult with XXXXXXX medicine specialist/ general surgeon and should go for thorough check up.
Other possibility could be minor hair line fracture or slipped disk problem.
You should go for x XXXXXXX of affected site on urgent basis to rule out possibility of fracture.

You should take complete bed rest till recovery.
You should take analgesics along with muscle relaxants (Rafen contains only ibuprofen), proton pump inhibitors along with prokinetics.
You should also apply hot fomentation at affected site for soothing effect.

Hope that helps.
Let me know your other query.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor